ՀՀ ԳԱԱ Զեկույցներ =Reports NAS RA

On a Convergence of the L2-Optimal Rational Approximation

Poghosyan, A. V. (2012) On a Convergence of the L2-Optimal Rational Approximation. ՀՀ ԳԱԱ Զեկույցներ, 112 (4). pp. 341-349. ISSN 0321-1339

[img]
Preview
PDF - Requires a PDF viewer such as GSview, Xpdf or Adobe Acrobat Reader
165Kb

Abstract

We investigate a convergence of the L2-optimal rational approximation in the regions away from singularities where the approximated function is smooth. Ուսումնասիրվում է L2-օպտիմալ ռացիոնալ մոտարկման զուգամիտությունը հատվածի ներսում, որտեղ ֆունկցիան ողորկ է։ Изучается сходимость L2-оптимальной рациональной аппроксимации внутри отрезка, где функция гладкая.

Item Type:Article
Additional Information:L2-օպտիմալ ռացիոնալ մոտարկման զուգամիտության մասին / Ա. Վ. Պողոսյան: О сходимости L2-оптимальной рациональной аппроксимации / А. В. Погосян.
Uncontrolled Keywords:Rational approximation, Krylov-Lanczos approximation, Bernoulli polynomials, convergence acceleration
Subjects:Q Science > QA Mathematics
ID Code:4938
Deposited By:NAS Reports
Deposited On:12 Feb 2013 11:52
Last Modified:13 Mar 2014 08:16

Repository Staff Only: item control page